Texas, 2010Damaging Wind in Texas, June 28, 2010
June 28, 2010 · NWS EPZ · 1 event in 1 county or zone
A weak upper trough approaching from the west provided enough instability for severe thunderstorms to develop over far West Texas. A very dry atmosphere in place allowed storms to produce severe wind gusts across El Paso County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak upper trough approaching from the west provided enough instability for severe thunderstorms to develop over far West Texas. A very dry atmosphere in place allowed storms to produce severe wind gusts across El Paso County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before the first event at Jun 28, 2:00 PM MST, 5 hours 23 minutes earlier.
Area forecast discussion, Jun 28, 2:00 PM MST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
300 PM MDT MON JUN 28 2010
.SYNOPSIS...
EASTERLY FLOW BEHIND AN OVERNIGHT FRONTAL PUSH FROM THE PLAINS HAS
BROUGHT INCREASED MOISTURE TO THE BORDERLAND. DAYTIME HEATING
COMBINED WITH SOME LOW LEVEL CONVERGENCE AND WEAK UPPER LEVEL
DYNAMICS WILL COMBINE TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS THIS EVENING. MULTIPLE OUTFLOW BOUNDARIES FROM EARLY
STORMS WILL LIKELY KEEP STORMS GOING WELL INTO THE NIGHT. STORMS
WILL BE SLOW MOVING RAISING THE LIKELIHOOD OF LOCALLY HEAVY RAINS
AND ISOLATED FLOODING. STORM CHANCES REMAIN STRONG EACH AFTERNOON
AND EVENING THROUGH THURSDAY. POSSIBLE DRYING FOR THE WEEKEND BUT
THE TRACK OF HURRICANE ALEX WILL DETERMINE THAT LATER IN THE WEEK.
&&
.DISCUSSION...
LOTS TO TALK ABOUT TODAY. FIRST WE HAD A GOOD LOW-LEVEL EASTERLY
PUSH OVERNIGHT THAT BROUGHT UP PWS FROM .5 TO 1.0 INCHES.
DEWPOINTS SOLIDLY IN THE 50S THIS MORNING WITH ONLY MINIMAL
EROSION EXPECTED TODAY DUE TO CONTINUED EAST WINDS IN THE FIRST
COUPLE THOUSAND FEET OFF THE SURFACE. ALOFT A REMNANT CIRCULATION
IS STILL VISIBLE OVER THE GILA. THERE IS SOME WEAK...BARELY
DISCERNIBLE...SURFACE CONVERGENCE OVER THE SW PORTION OF THE CWFA
WHERE THE FRONTAL BOUNDARY HAS STALLED. TO THIS POINT...20Z...
THESE AREAS LOOK TO BE THE FAVORED FOR CONVECTIVE DEVELOPMENT
BASED ON SAT/RAD IMAGERY. FOR TONIGHT EXPECT T-STORMS TO CONTINUE
AS OUTFLOW BOUNDARIES INITIATE ADDITIONAL STORMS IN A MARGINALLY
UNSTABLE ENVIRONMENT. MAIN CONCERN FOR TODAY IS S-L-O-W STORM
MOTION. WE EXPECT SOME AREAS OF HEAVY RAIN AND THE POTENTIAL
EXISTS FOR LOCAL FLASH FLOODING.
NOT A LOT OF DIFFERENCE IN THE PATTERN THROUGH THURSDAY. MAYBE A
BIT OF A DOWNWARD TREND TOMORROW AS SOME OF THE DYNAMICS WAIN.
I.E. LESS SURFACE CONVERGENCE AND WEAKENING UPPER CIRCULATION.
HOWEVER THE MOISTURE REMAINS SO OROGRAPHIC LIFT AND HEATING WILL
CONTINUE THE STORMS. WEDNESDAY THE MODELS SHOW A STRONG SECONDARY
SURGE FROM THE EAST. BOTH THE GFS AND NAM ARE INDICATING INCREASE
POPS AND QPF.
BEYOND THURSDAY THE FORECAST BECOMES A BIT MORE MURKY AS MUCH OF
THE FORECAST IS DEPENDENT ON THE TRACK THAT TROPICAL STORM ALEX
TAKES AS IT MOVES ACROSS THE GULF OF MEXICO AND HEADS WEST ACROSS
NORTHERN MEXICO OR NORTH UP THE TEXAS COAST. THE UPPER PATTERN
SHOWS A BROAD WEST COAST TROUGH MOVING EAST ACROSS THE
INTERMOUNTAIN WEST. THIS PRODUCES DEEP WESTERLY FLOW AND DRIES OUT
MOST OF THE AREA BEGINNING FRIDAY TROUGH THE WEEKEND. AS FAR AS
THE UNCERTAINTY GOES...THE WEST ALEX TRACK SCENARIO WOULD LIKELY
KEEP MOISTURE IN THE AREA AND KEEP STORM CHANCES ELEVATED. THE
EASTERN TRACK WOULD KEEP US DRY AND ALLOW FOR LESSER CHANCES OF
PRECIPITATION. FOR NOW WE WILL TREND DRY AND ALLOW FOR DIURNAL MTN
STORMS.
14 - BIRD
&&
.AVIATION...VALID 29/00Z-30/00Z
EAST SFC FLOW WL BRING SCTD TSRA WITH LCL +RA WITH CIGS
060-100BKN-OVC IN TS MAINLY 29/00Z-29/04Z AND 29/18Z-30/00Z.
WNDS 070-120 DEG 8 TO 15 KT W LCL GUSTS TO 35 KTS IN TS.
TSGR PSBL. SEE TAFS FOR DTLS.
02
&&
.FIRE WEATHER...
A SLOWLY EVOLVING UPPER AIR PATTERN WITH A RIDGE TO OUR EAST...
TROUGH TO OUR WEST AND TROPICAL STORM ALEX IN THE SOUTHERN GULF
WILL CONTROL THE FORECAST ESPECIALLY LATER THIS WEEK AND OVER
THE WEEKEND.
FOR TUESDAY AND WEDNESDAY A MOIST EASTERLY SURFACE FLOW WILL
ENSURE SCATTERED STORMS EACH AFTERNOON MORE NUMEROUS OVER
THE GILA AND SOUTHERN SACRAMENTO MOUNTAINS. LOCALLY HEAVY RAIN
IS POSSIBLE WITH ANY STORM ALONG WITH SMALL HAIL AND WINDS
GUSTING 20-30 MPH IN THE MOUNTAINS. LATEST MODEL RUNS INDICATE
THE WEDNESDAY MAY BE A LITTLE MORE ACTIVE.
THE WEATHER LATER IN THE WEEK AND THE WEEKEND WILL LARGELY DEPEND
ON THE TRACK OF NOW TROPICAL STORM ALEX. WITH MODELS TRENDING
TOWARD A MORE NORTHERLY TRACK INTO EASTERN TEXAS...ODDS ARE WE
WILL SEE A DRYING TREND AS SINKING AIR WEST OF ALEX WILL REINFORCE
THE UPPER RIDGE AND TEND TO DRY OUT THE AIR MASS AND CAP THOSE
STORMS THAT DO OCCUR. NONETHELESS...ISOLATED STORMS CAN BE EXPECTED
OVER THE SOUTHERN SACRAMENTO MOUNTAINS EACH AFTERNOON THROUGH THE
WEEKEND.
HUMIDITIES SHOULD REMAIN ABOVE CRITICAL THRESHOLD OVER THE REGION
THROUGH THURSDAY WITH MODERATE WINDS. SOME DRYING OUT ESPECIALLY
OVER WESTERN PORTIONS IS POSSIBLE LATE IN THE WEEK.
02
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 70 92 69 87 67 / 30 20 30 40 30
SIERRA BLANCA TX 64 88 64 83 62 / 30 20 30 40 30
LAS CRUCES 66 92 66 87 64 / 30 20 20 40 30
ALAMOGORDO 64 89 64 85 62 / 30 20 30 40 30
CLOUDCROFT 48 66 47 61 44 / 40 40 40 50 30
TRUTH OR CONSEQUENCES 64 88 64 88 62 / 30 20 20 30 30
SILVER CITY 59 81 58 83 56 / 30 30 30 40 30
DEMING 64 92 64 90 62 / 30 20 20 30 30
LORDSBURG 65 93 65 91 63 / 30 20 20 30 30
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&
14/02
Hazardous weather outlook, Jun 28, 10:15 AM MST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1115 AM MDT MON JUN 28 2010
NMZ022>025-030>032-TXZ055-056-291715-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
1115 AM MDT MON JUN 28 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER ISOLATED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON.
STORM ACTIVITY SHOULD INCREASE IN THE EVENING BECOMING SCATTERED. A
SURFACE FRONTAL BOUNDARY MOVED IN FROM THE EAST OVERNIGHT AND THIS
CONVERGENCE LINE HAS STALLED OVER THE AREA. BEHIND THE FRONT
MOISTURE LEVELS HAVE INCREASED OVER THE REGION ON EASTERLY LOW LEVEL
WINDS. PRECIPITABLE WATER VALUES ARE NOW NEAR AN INCH. ALOFT A
REMNANT UPPER DISTURBANCE REMAINS OVER THE WESTERN PORTIONS OF THE
FORECAST AREA. IN ADDITION...STEERING FLOW ALOFT IS WEAK AND THERE
IS SOME 180 DEGREE SHEAR...MEANING STORM MOTION SHOULD BE SLOW AND
BACKBUILDING STORMS ARE POSSIBLE. THIS MEANS THE PRIMARY THREAT WITH
TODAYS STORMS WILL BE LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE INFLUX OF
MOISTURE FROM THE EAST WILL CONTINUE THROUGH AT LEAST
THURSDAY...KEEPING CHANCES FOR THUNDERSTORMS IN THE FORECAST. ISOLATED
LOWLAND AND SCATTERED MOUNTAIN THUNDERSTORMS WILL OCCUR DURING THE
AFTERNOON WITH SCATTERED THUNDERSTORMS AREA WIDE DURING THE NIGHT.
THE INCREASED MOISTURE WILL RESULT IN PERIODS OF MODERATE TO HEAVY
RAINFALL THAT MIGHT PRODUCE MINOR LOCALIZED FLOODING ALONG DRAINAGES
AND LOW SPOTS DURING THE WEEK. DRIER CONDITIONS WITH MORE ISOLATED
STORMS ARE EXPECTED FOR NEXT FRIDAY AND THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER TO LOCAL LAW
ENFORCEMENT AND THIS OFFICE.
BIRD
In the hours before
Special weather statement, Jun 28, 1:37 PM MST, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
237 PM MDT MON JUN 28 2010
TXZ056-282145-
HUDSPETH-
INCLUDING THE CITIES OF...SIERRA BLANCA...DELL CITY
237 PM MDT MON JUN 28 2010
...STRONG THUNDERSTORMS SOUTHERN HUDSPETH COUNTY...
METEOROLOGISTS USING DOPPLER WEATHER RADAR HAVE DETECTED A CLUSTER
OF STRONG THUNDERSTORMS OVER SOUTHERN HUDSPETH COUNTY MOVING SLOWLY
TO THE SOUTHWEST AROUND 5 TO 10 MPH .THESE STORMS ARE CAPABLE OF
PRODUCING PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WITH DEADLY
CLOUD TO GROUND LIGHTNING. RADAR PRECIPITATION ESTIMATES SHOW FROM
.5 TO 1.5 INCHES OF RAINFALL IN THE LAST HOUR. THESE SLOW MOVING
STORMS MAY PRODUCE VERY HEAVY DOWNPOURS WITH LOCAL LOW AREA
FLOODING...AND PEOPLE IN THE AREA SHOULD AVOID ANY WATER COVERING
OR CROSSING ROADWAYS AND MOVE AWAY FROM ARROYOS AND STREAMS THAT
MAY BECOME RAPIDLY INUNDATED IN A SHORT PERIOD OF TIME. AREAS THAT
MAY BE AFFECTED INCLUDE: FORT QUITMAN...SIERRA BLANCA...AND
INDIAN HOT SPRINGS. REMEMBER TO AVOID LOW AREAS AND TURN AROUND
DON'T DROWN.
Special weather statement, Jun 28, 2:38 PM MST, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
338 PM MDT MON JUN 28 2010
NMZ030-282300-
SOUTHWEST DESERT/BOOTHEEL-
INCLUDING THE CITY OF...LORDSBURG
338 PM MDT MON JUN 28 2010
...STRONG THUNDERSTORMS HIDALGO COUNTY...
METEOROLOGISTS USING DOPPLER WEATHER RADAR HAVE DETECTED AN AREA OF
STRONG THUNDERSTORMS IN HIDALGO COUNTY MOVING NORTH AROUND 5 TO 10
MPH. THE STRONGER STORMS ARE LOCATED NORTH OF RODEO AND ANIMAS AND
MAY IMPACT TRAVEL ON INTERSTATE 10 WITHIN THE NEXT HOUR. THESE
STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND GUSTS TO
50 MPH WITH DEADLY CLOUD TO GROUND LIGHTNING. RADAR PRECIPITATION
ESTIMATES SHOW FROM .5 TO 1.5 INCHES OF RAINFALL IN THE LAST HOUR.
ALSO AHEAD OF THE STORMS IN THE DRIER AIR...OUTFLOW WINDS MAY
PRODUCE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES
RAPIDLY TO NEAR ZERO CAUSING HAZARDOUS DRIVING CONDITIONS ON
INTERSTATE 10 TEMPORARILY. THESE SLOW MOVING STORMS MAY PRODUCE
VERY HEAVY DOWNPOURS WITH LOCAL LOW AREA FLOODING...AND PEOPLE IN
THE AREA SHOULD AVOID ANY WATER COVERING OR CROSSING ROADWAYS AND
MOVE AWAY FROM ARROYOS.AREAS THAT MAYBE IMPACTED INCLUDE: COTTON
CITY...ANIMAS...ROAD FORKS,,,AND LORDSBURG. REMEMBER TO AVOID LOW
AREAS AND TURN AROUND DON'T DROWN.
Special weather statement, Jun 28, 3:51 PM MST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
451 PM MDT MON JUN 28 2010
NMZ023-031-032-290100-
SIERRA COUNTY LAKES REGION-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...DEMING...
LAS CRUCES
451 PM MDT MON JUN 28 2010
|...STRONG THUNDERSTORMS ACROSS LUNA SIERRA DONA ANA COUNTIES...
METEOROLOGISTS USING DOPPLER WEATHER RADAR HAVE DETECTED CLUSTERS
OF STRONG THUNDERSTORMS CONVERGING FROM THE WEST AND NORTHEAST
INTO LUNA...SIERRA...AND DONA ANA COUNTIES...SHOWING SLOW
MOVEMENT AROUND 5 MPH. MANY OF THESE STORMS WILL BE CAPABLE OF
PRODUCING DIME TO PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. RADAR PRECIPITATION
ESTIMATES SHOW FROM .5 TO 1.5 INCHES OF RAINFALL IN THE LAST HOUR.
SINCE THESE STORMS ARE FAIRLY SLOW MOVING...MANY MAY PRODUCE VERY
HEAVY DOWNPOURS WITH LOCAL LOW AREA FLOODING. RESIDENTS AND
MOTORISTS ARE URGED TO EXERCISE CAUTION IN THE ABOVE MENTIONED
COUNTIES AND AVOID ANY WATER COVERING OR CROSSING ROADWAYS AND
STAY AWAY ARROYOS. BE PARTICULARLY CAUTIOUS NEAR LOW WATER
CROSSINGS. REMEMBER TO AVOID LOW AREAS AND TURN AROUND DON'T
DROWN.
Special weather statement, Jun 28, 6:18 PM MST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
718 PM MDT MON JUN 28 2010
NMZ031-032-290330-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-
INCLUDING THE CITIES OF...DEMING...LAS CRUCES
718 PM MDT MON JUN 28 2010
...STRONG THUNDERSTORMS CONTINUE ACROSS LUNA DONA ANA COUNTIES...
METEOROLOGISTS USING DOPPLER WEATHER RADAR CONTINUE TO MONITOR A
CLUSTER OF STORMS FROM EASTERN DONA COUNTY SOUTHWESTWARD INTO
SOUTHEASTERN LUNA COUNTY. THIS COMPLEX IS MOVING SOUTHEASTWARD
AROUND 5 TO 10 MPH AND VERY GRADUALLY DECREASING IN INTENSITY.
NEVERTHELESS... THESE STORMS ARE STILL CAPABLE OF PRODUCING UP TO
DIME SIZE HAIL AND WINDS OF 40 MPH. SOME ISOLATED CELLS COULD
PRODUCE PENNY SIZE HAIL AND WINDS TO 50 MPH. THESE STORMS ARE ALSO
PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTING. DOPPLER RADAR
ESTIMATES HAVE RANGED FROM .5 TO 1 INCHES WITH SOME ISOLATED
OCCURRENCES OF 1.5 INCHES. SINCE THESE STORMS ARE FAIRLY SLOW
MOVING...MANY MAY PRODUCE VERY HEAVY DOWNPOURS WITH LOCAL LOW AREA
FLOODING. RESIDENTS AND MOTORISTS ARE URGED TO EXERCISE CAUTION AND
AVOID ANY WATER COVERING OR CROSSING ROADWAYS. STAY AWAY FROM
ARROYOS. BE PARTICULARLY CAUTIOUS NEAR LOW WATER CROSSINGS. AHEAD
OF THESE STORMS IN THE DRIER AIR...STRONG OUTFLOW WINDS MAY KICK
UP LOCAL AREAS OF BLOWING DUST THEREBY REDUCING VISIBILITIES
RAPIDLY ESPECIALLY ALONG HIGHWAY 9 EAST OF COLUMBUS AND INTERSTATE
10 SOUTH OF MESQUITE.
20 NOVLAN
Special weather statement, Jun 28, 6:39 PM MST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
739 PM MDT MON JUN 28 2010
TXZ055-290345-
EL PASO-
INCLUDING THE CITY OF...EL PASO
739 PM MDT MON JUN 28 2010
...STRONG THUNDERSTORMS MOVING INTO EL PASO COUNTY...
METEOROLOGISTS USING DOPPLER WEATHER RADAR CONTINUE TO MONITOR A
LINE OF STRONG STORMS CONVERGING ON EL PASO COUNTY FROM THE WEST.
THESE STORMS WILL START TO MOVE INTO THE EL PASO IN ABOUT AN HOUR OR
LESS. THESE STRONG STORMS STORMS ARE CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 50 MPH. A FEW CELLS MAY PULSE UP BRIEFLY TO
SEVERE LIMITS. THESE STORMS ARE ALSO PRODUCING OCCASIONAL CLOUD TO
GROUND LIGHTING. IN ADDITION THESE STORMS MAY PRODUCE VERY HEAVY
DOWNPOURS WITH RAINFALL RATES OF 1 TO 1.5 INCHES PER HOUR AND CAUSE
LOW AREA FLOODING. RESIDENTS AND MOTORISTS ARE URGED TO EXERCISE
CAUTION AND AVOID ANY WATER COVERING OR CROSSING ROADWAYS. STAY AWAY
FROM ARROYOS. BE PARTICULARLY CAUTIOUS NEAR LOW WATER CROSSINGS.
AHEAD OF THESE STORMS IN THE DRIER AIR...STRONG OUTFLOW WINDS MAY
KICK UP LOCAL AREAS OF BLOWING DUST THEREBY REDUCING VISIBILITIES
RAPIDLY. STAY TUNED TO NOAA WEATHER RADIO IN THE EVENT SOME STORMS
BECOME SEVERE.
20 NOVLAN
Thunderstorm Wind, El Paso
- When
- June 28, 7:23 PM MST to 7:25 PM MST
- Where
- El Paso County, 2.65 mi WNW of Tobin
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- NWS Employee
- Coordinates
- 31.896, -106.421
Several severe wind reports were received across eastern and northeastern El Paso with a peak gust of 62 mph reported 3 miles north-northeast of El Paso. Other reports included 61 mph at Chapin High School and 60 mph at the El Paso International Airport.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strikes in Louisiana, June 28, 2010$420,000 · 54 kt wind · 4 events
- Damaging Winds in Virginia, June 28, 2010$111,000 · 50 kt wind · 10 events
- Hail and Damaging Winds in Georgia, June 28, 2010$116,000 · 1.25 in hail · 9 events
- Hail and Damaging Winds in South Carolina, June 28, 2010$98,000 · 55 kt wind · 11 events
- Damaging Winds in Virginia, June 28, 20101 injured · $102,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in North Carolina, June 28, 2010$100,000 · 1 in hail · 7 events
- Damaging Wind in Pennsylvania, June 28, 2010$100,000 · 50 kt wind · 1 event
- Damaging Winds in Tennessee, June 28, 2010$62,000 · 55 kt wind · 6 events
- Damaging Winds in Idaho, June 28, 2010$50,000 · 57 kt wind · 3 events
- Tornado in New York, June 28, 2010$50,000 · EF0 · 1 event
- Damaging Winds in Virginia, June 28, 2010$22,000 · 50 kt wind · 16 events
- Flash Flooding in Texas, June 28 to 29, 2010$30,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 241182.